# SDR TRAX200800942

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 8,120 hours, 6,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ASD ANCHOR FITTING CRACKED.  REMOVED AND REPLACED FWD ASD ANCHOR FITTING.  ALL WORK ACCOMPLISHED IAW SB 601R-52-093.  OPS CHECK GOOD.  TK 7025453.  RII COMPLIED WITH SATISFACTORILY ON ADJUSTMENT AND RIG OF FWD ASD ANCHOR FITTING PER SP 607.  (S)
